Hepatitis A from tylenol/paracetamol OD?

Discussion in 'I Have a Question...' started by The Scream, Jan 7, 2011.

Thread Status:
Not open for further replies.
  1. The Scream

    The Scream Well-Known Member

    I'm afraid i have Hepatitis A :cry:

    like 3 years ago i fucked my liver by taking <mod edit, TDM> tylenol/paracetamol pills
    and i hadn't experienced anything really concerning, except my skin was a bit yellowish

    but a week ago or so i started taking vitaminpills and then my urine turned like very yellow, like glow in the dark yellow

    anyway, i stopped the pills but it is still more yellow then ususal

    and last night i kept vomiting i had cold-fever cramp in my legs, and my hands were feelilng dead i had difficulty breathing and i had so much chest pain i cried and yelled all night

    at first i thought it was food poisining, but i found this article online

    i have all the symptoms described here :cry:
    Last edited by a moderator: Jan 7, 2011
  2. Axiom

    Axiom Account Closed

    The best thing you can do is to go talk to your doctor about taking a test for this.

    These sorts of personal diagnosis are nice to have, and give people the opportunity to identify things that they might shrug off. But if I followed every symptom list, Id swear I had cancer and all sorts. Alot of the symptoms there are generic too. The best way to find out is to ring your doctor, and make an appointment. Try not to put it off if you're really concernd. It's better to deal with this sooner, either for finding out you have it, and the appropriate steps to dealing with it, or for concluding that you dont have it and getting the worry out of your head :)

    PS i know crap all about hep a so, I mean. Alot of ths symptoms could just be from dehydration or even a flu. Don't headstrong hep a, because I bet there are a thousand other illnesses with the same symptons, those including the flu
    Not trying to quash the reality of what youre going through though. Sounds like a nasty night :(
    Last edited by a moderator: Jan 7, 2011
  3. wheresmysheep

    wheresmysheep Staff Alumni

    I doubt you have Hep.
    But it does sound like your liver is screaming.
    You need to go to teh doc and be checked, its all blood work, and they may have a press around the area to see if the can feel anything with your kidneys etc.

    Online diagnosis shouldnt be taken as gospel. i've searched many times symtpoms, and ive had cancer hep and been preganant, all on different pages. so try not to worry. but get to a doc asap.
  4. revoltra

    revoltra Well-Known Member

    Like Emma said you can have any deciease in the world if you look it up. However, extreme yellow or brown urin is a big sign of possible liver damages, especially with your history paracetamol abuse. Paracetamol will do shitt to your liver if taken to many. So you should probably see a doctor ASAP.

    Good luck, hope all is well :)
  5. The Scream

    The Scream Well-Known Member

    i went to the GP at the hospital... he first checked my bloodsugar which was ok... i had to sigh so he could feel if my liver was swollen, but he said it felt normal...

    he said i probably had a stomach flu and had to drink lots of water and tea... and he gave me pills for my stomach...

    it could be a stomach flu, but that wouldn't really explain the extremely yellow urine i think... just to make sure im going to see the family doc. on monday and ask for a liver test...
  6. jota1

    jota1 Well-Known Member

    I very much doubt it.

    An overdose of paracetamol might ruin your stomach (ulcer) or even hurt your liver but Hep A is usually transmitted by contaminated food, from someone who has it or by simply touching a public toilet and not washing hour hands well enough.

    The liver is one of the only organs that can self heal but it may have suffered a big blow from your overdose. Do have a complete blood test done, its easily diagnosed. If you do have something wrong with the liver the GP will most likely just put you on a strict no fat/no alcohol diet and or give you some VitB injections. A good well balanced diet never hurt anyone!!!

    Do see your doctor as soon as possible.
    Last edited by a moderator: Jan 7, 2011
  7. nolonger

    nolonger Well-Known Member

    I don't know how much water you drink a day, but if your urine is really yellow it can be a sign that you're probly dehydrated. I was told that if it's clear-ish then you're alright. But this is coming from someone that drinks most of the day and eats maybe a couple of things lol.
  8. sunshinesblack

    sunshinesblack Well-Known Member

    hey i had hep dunno if A or B (was light and did not live bad marks i think) and i remembr my pee lol but i still get all sorts of colors from food, rember once drinking 2 liters of cheap orange juice and the next morning they came out the way they got in, color and smell XD could have put it back in the bottle, same with any heavy colored food like beets

    I think your stomach just needs peace and quiet that is all if u did not go into hepatitis than after the od means u escaped it, it may be weakened though and that means its sensitive to the minutest changes extra vitamins included, but yah maybe talk to ur doc why u get such bad symptoms, even if its flue its bad ur immunity is not fighting it batter

    think what could be giving the color maybe vitamin coating? hepatitis gives a natural dark color to pee not glowing yellow lol
    and yah if u dont drink at least 1,8 l fluids a day u can expect extra colours.
  9. Spearmint

    Spearmint Well-Known Member

    Vitamin B2 does that to your urine. Check and see if it's in what you're taking.
  10. Bubble

    Bubble Well-Known Member

    Google is not a doctor.

    Also I found it really difficult to read through most of these posts because of the unusual spelling mistakes, so I apologise if i missed some important information. Have you actually been to the doctor yet?
    Last edited by a moderator: Jan 8, 2011
  11. The Scream

    The Scream Well-Known Member

    yes, it says there's 4.8 mg in it...

    i hope that's the reason ><
  12. The Scream

    The Scream Well-Known Member

    that's viral hep, there's also non-viral hep, caused by either alcohol or medicines, where paracetamol tops the list of drug induced hep A

  13. jota1

    jota1 Well-Known Member

    There is a non viral Hepatitis but as far as I know you cant call it A, B or C, its just Non viral hepatitis, It has the same symptoms of viral hepatitis but there is no pathogen, but I may be wrong.

    Anyway if your not feeling well get your blood tested for everything under the sun.
Thread Status:
Not open for further replies.